# SDR DL75A020074

- Difficulty date: January 21, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 47,051 hours, 24,446 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Connector
- Condition: Not Seated
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HYD ELECT PUMP EICAS MSG CAME ON AND PRESS LIGHT IN THE LEFT HYD PUMP SWITCH ILLUMINATED.  FOUND PUMP OPN NORMAL.  RESEATED PRESSURE SWITCH PLUG.  PUMP, LIGHT, AND MSG ALL CHECK OK.  REPLACED OVERHEAD HYD CONTROL PANEL AND LEFT SYS HYD ELECT PUMP LOW PRESSURE SWITCH AS PRECAUTION.  ALL CHECKS OK.
